# SDR AALA201804189034

- Difficulty date: April 13, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 77,937 hours, 9,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 26D EMERGENCY LIGHT LENS MISSING.  MAINTENANCE INSTALLED THE LENS IAW MM 33-50-00 AND PERFORMED A SATISFACTORY OPS CHECK.
